# SDR WVER2014051494201

- Difficulty date: May 14, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N942LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 22,008 hours, 18,731 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: CC670330983
- Condition: Damaged
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT NLG DOOR COMING LOOSE DURING GEAR EXTENTION.  DAMAGE TO FUSELAGE AND AFT NLG DOOR AND DOOR COMPONENTS.
